# SDR UALA2012032301860

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 59,457 hours, 22,398 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SKIN DOUBLER AT FR 73- 74, STR 31R-33R.33R.  REMOVED EXISTING RPR AND INSTALLED NEW DOUBLER RPR PER SRM.
